Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 114, NWS Springfield, MO

June 16, 2009Cedar County, St. Clair County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 16, 2009, 5:29 AM CDT for Cedar County, St. Clair County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2009, 5:29 AM CDT (10:29 UTC)
Expired
Jun 16, 2009, 6:02 AM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Cedar County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:40 AM CDTTORNADO2 Nw Stockton, MOA NWS DAMAGE SURVEY ASSESSMENT TEAM DETERMINED THAT A LOW END EF-1 TORNADO TOUCHED DOWN SEVERAL TIMES THE MORNING OF 16 JUNE 2009...ALONG A PATH FROM ABOUT TWO MILES NORTHWEST OF STOCKTON TO EIGHT MILES EAST OF STOCKTON IN CEDAR COUNTY. BASED ON THE SCATTERED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:52 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2619 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.4
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 161029
TORSGF
MOC039-185-161115-
/O.NEW.KSGF.TO.W.0114.090616T1029Z-090616T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  SOUTH CENTRAL ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 615 AM CDT.

* AT 524 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 6 MILES SOUTH OF EL DORADO SPRINGS...MOVING EAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  STOCKTON BY 540 AM CDT.

THE TOWNS OF CAPLINGER MILLS...ARNICA AND BEARCREEK ARE ALSO IN THE
PATH OF THIS TORNADIC STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3783 9358 3782 9364 3775 9364 3774 9362
      3763 9363 3767 9408 3778 9408 3788 9408
      3789 9407 3790 9358
TIME...MOT...LOC 1028Z 282DEG 42KT 3778 9398

$$

RUNNELS
3 follow-up statements
000 
WWUS53 KSGF 161047
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 AM CDT TUE JUN 16 2009

MOC039-185-161115-
/O.CON.KSGF.TO.W.0114.000000T0000Z-090616T1115Z/
CEDAR MO-ST. CLAIR MO-
547 AM CDT TUE JUN 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR CEDAR AND
SOUTH CENTRAL ST. CLAIR COUNTIES...

AT 544 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO NEAR ANICA...10 MILE NORTHEAST OF 
STOCKTON...MOVING EAST AT 50 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF CEDAR AND SOUTH
CENTRAL ST. CLAIR COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3783 9358 3782 9364 3775 9364 3774 9362
      3763 9363 3767 9408 3778 9408 3788 9408
      3789 9407 3790 9358
TIME...MOT...LOC 1047Z 282DEG 42KT 3773 9371

$$

RUNNELS
000 
WWUS53 KSGF 161100
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT TUE JUN 16 2009

MOC185-161109-
/O.CAN.KSGF.TO.W.0114.000000T0000Z-090616T1115Z/
ST. CLAIR MO-
600 AM CDT TUE JUN 16 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL ST. CLAIR COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3779 9372 3782 9364 3775 9364 3773 9362
      3763 9363 3765 9380
TIME...MOT...LOC 1059Z 288DEG 39KT 3765 9361

$$

MOC039-161115-
/O.CON.KSGF.TO.W.0114.000000T0000Z-090616T1115Z/
CEDAR MO-
600 AM CDT TUE JUN 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR EASTERN 
CEDAR COUNTY...

AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR BEARCREEK...OR 10 MILES EAST OF STOCKTON...
MOVING EAST AT 45 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
CEDAR COUNTY.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3779 9372 3782 9364 3775 9364 3773 9362
      3763 9363 3765 9380
TIME...MOT...LOC 1059Z 288DEG 39KT 3765 9361

$$

BARJENBRUCH
000 
WWUS53 KSGF 161102 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 AM CDT TUE JUN 16 2009

MOC039-161112-
/O.CAN.KSGF.TO.W.0114.000000T0000Z-090616T1115Z/
CEDAR MO-
602 AM CDT TUE JUN 16 2009

...THE TORNADO WARNING FOR EAST CENTRAL CEDAR COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO 
THAT PROMPTED THE WARNING HAS CROSSED THE POLK COUNTY BORDER SOUTH 
OF DUNNEGAN...THUS THE WARNING FOR CEDAR COUNTY HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3779 9372 3782 9364 3775 9364 3773 9362
      3763 9363 3765 9380
TIME...MOT...LOC 1102Z 288DEG 39KT 3764 9358

$$

RUNNELS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 16, 2:31 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 16, 2:31 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 AM CDT TUE JUN 16 2009

.DISCUSSION...

MAIN FORECAST HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE WILL
DEAL WITH ON GOING CONVECTION ACROSS THE AREA THIS MORNING AND HOW
LONG IT WILL LINGER INTO THE DAY...THEN ATTENTION TURNS TO WARM
AND MUGGY CONDITIONS WEDNESDAY AND THURSDAY.

CURRENTLY...A STRONG LINE OF THUNDERSTORMS THAT WERE SEVERE EARLY
IN THE EVENING IS ACROSS THE EASTERN CWA PUSHING ON TO THE EAST.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS OCCURRING ACROSS CENTRAL KANSAS
INTO WESTERN MISSOURI ALONG THE 925 TO 850MB THETA E GRADIENT.
LATEST LAPS DATA IS SHOWING A DECENT AMOUNT OF MLCIN IS IN PLACE
ACROSS THE AREA...SO THESE STORMS HAVE LIKELY BECOME ELEVATED IN
NATURE. WITH MODEST MU-CAPE OVER THE AREA...ELEVATED MARGINALLY
SEVERE HAILERS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS INTO TUESDAY MORNING. THIS ACTIVITY SHOULD
GENERALLY REMAIN NORTH OF HIGHWAY 60 OVERNIGHT. HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS AS WELL...AND WITH THESE STORMS
TRACKING ACROSS AREAS THAT RECEIVED HEAVY RAINFALL LAST
NIGHT...FLOODING WILL BE LIKELY THIS MORNING ACROSS LOW WATER
CROSSING AND FLOOD PRONE AREA IN CENTRAL MISSOURI.

THERE WILL LIKELY BE OUTFLOW BOUNDARIES REMAINING ACROSS THE AREA
TOMORROW...AND IF THE SUN CAN BREAK OUT TOMORROW AFTERNOON MODEST
INSTABILITY SHOULD DEVELOP. AN UPPER LEVEL RIDGE WILL BEGAN TO NUDGE
INTO THE AREA AND WARMING TEMPERATURES ALOFT WILL BUILD INTO THE
AREA...LIKELY RESULTING IN A STRONG CAP ACROSS THE AREA. FEEL THIS
CAP WILL SUPPRESS CONVECTION CHANCES TOMORROW AFTERNOON AND
EVENING BUT HAVE KEEP SLIGHT POPS GOING ENTIRE AREA THIS AFTERNOON
AND FOR THE NORTHERN CWA THIS EVENING...IN CASE THE CAP IS SLOWER TO
BUILD IN. IF THE CAP DOES NOT MOVE OVER THE AREA...THERE COULD BE
A SEVERE THREAT THIS AFTERNOON...BUT FEELING NOW IS THIS WILL BE
NORTH OF THE AREA. TONIGHT AN MCS WILL LIKELY DEVELOP AGAIN...BUT
IT SHOULD REMAIN NORTH OF THE AREA ALONG THE THETA-E GRADIENT.

UPPER LEVEL RIDGE WILL BUILD OVER THE AREA FOR WEDNESDAY AND
THURSDAY...AND A WARM AIRMASS WILL ACCOMPANY IT. THIS WILL RESULT
IN TEMPERATURES IN THE 90S AREA WIDE. THE GREEN AND MOIST GROUNDS
WILL LIKELY KEEP TEMPERATURES FROM WARMING OUT OF THE MIDDLE 90S.
IT USUALLY TAKES BROWN GROUNDS TO GET TEMPERATURES IN THE UPPER
90S AND 100S...THIS IS A VERY WARM AIRMASS BUT WITH THE MOIST
GROUNDS HAVE UNDER CUT MOS GUIDANCE FOR HIGHS A DEGREE OR TWO EACH
DAY. THIS MOISTURE AND TEMPERATURES IN THE LOW TO MID 90S WILL
RESULT IN MUGGY CONDITIONS ACROSS THE AREA...AS HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. A STRONG
CAP SHOULD BE IN PLACE WEDNESDAY AND THURSDAY WHICH SHOULD
SUPPRESS ANY THUNDERSTORMS EACH AFTERNOON.

AN UPPER LEVEL SHORTWAVE TROUGH WILL PUSH ACROSS THE NORTHERN
PLAINS THURSDAY NIGHT INTO FRIDAY. THIS WILL FLATTEN THE RIDGE
SOME OVER THE AREA...AND WILL PUSH A COLD FRONT THROUGH THE AREA
FRIDAY INTO SATURDAY MORNING. THE UPPER LEVEL TROUGH WILL WEAKEN
THE CAP AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT.
WILL NEED TO GET A BETTER HANDLE ON THE EXACT TRACK...TIMING AND
SMALL SCALE FEATURES ASSOCIATED WITH THIS SYSTEM TO DETERMINE THE
SEVERE POTENTIAL...BUT IT APPEARS STRONG TO SEVERE STORMS WILL BE
POSSIBLE. AN UPPER LEVEL RIDGES BUILDS BACK OVER THE AREA FOR THE
REMAINDER OF THE WEEKEND WITH WARM CONDITIONS RETURNING.

WISE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS
THE REGION...WITH THE VAST MAJORITY OF THIS ACTIVITY HAPPENING
NORTH OF THE AERODROMES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THROUGH 09Z...THOUGH THE IMPACT ON CIG/VIS WILL ONLY BE IN SHORT
INCREMENTS AND LIKELY IN THE MVFR CATEGORY. IMPROVING CONDITIONS
WILL OCCURRING DURING THE DAYLIGHT HOURS OF TUESDAY WITH VFR
CONDITIONS EXPECTED.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 16, 5:13 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT TUE JUN 16 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
513 AM CDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING
  HAIL TO THE SIZE OF HALF DOLLARS
  WINDS IN EXCESS OF 70 MPH
  AND VERY HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  GENERALLY ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR...AND
  ESPECIALLY ALONG AND NORTH OF A LINE FROM PITTSBURG KANSAS...TO
  BOLIVAR...LEBANON AND SALEM IN MISSOURI THIS MORNING.

  DISCUSSION:

  THUNDERSTORMS WILL REMAIN FOCUSED ON WEST CENTRAL AND CENTRAL
  MISSOURI THIS MORNING. A STRONG LOW LEVEL JET WILL CONTINUE TO
  PUMP VERY MOIST AIR INTO THE AREA...AND ABOVE A WARM FRONT
  DRAPED ACROSS THE REGION. MODEST INSTABILITY REMAINS IN PLACE
  ACROSS THE AREA...WHICH WILL ALLOW STRONG TO SEVERE STORMS TO
  CONTINUE THIS MORNING. IN ADDITIONAL TO THE SEVERE THREAT VERY
  HEAVY RAINFALL WILL ALSO OCCUR...WHICH WILL LEAD TO AREAS OF
  FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED ACROSS WESTERN AND CENTRAL
 MISSOURI THROUGH 8 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 16, 1:27 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     COLE CAMP               38.46N 93.20W
06/16/2009                   BENTON             MO   LAW ENFORCEMENT

            POWER LINES DOWN ON HIGHWAY 52...HICKORY ST...OAK ST.

&&

LDOOLEY
Local storm report, Jun 16, 2:52 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0237 AM     FLASH FLOOD      10 W COLE CAMP          38.46N  93.39W
06/16/2009                   BENTON             MO   LAW ENFORCEMENT

            A WATER RESCUE IN PROGRESS WAS REPORTED ON HIGHWAY E 2
            MILES SOUTH OF WINDSOR. NUMEROUS ROADS ACROSS THE
            NORTHERN HALF OF BENTON COUNTY WERE ALSO REPORTED TO
            HAVE WATER OVER THE ROADWAY.

&&

WISE
Local storm report, Jun 16, 4:40 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0439 AM     HAIL             APPLETON CITY           38.19N  94.03W
06/16/2009  E1.75 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Jun 16, 5:12 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     APPLETON CITY           38.19N  94.03W
06/16/2009  E70 MPH          ST. CLAIR          MO   PUBLIC

            OAK TREE LIMBS UP TO 3 INCHES IN DIAMETER SNAPPED.

0450 AM     HAIL             APPLETON CITY           38.19N  94.03W
06/16/2009  E1.00 INCH       ST. CLAIR          MO   PUBLIC

            OAK TREE LIMBS UP TO 3 INCHES IN DIAMETER SNAPPED.

&&

HATCH
Local storm report, Jun 16, 5:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0517 AM     HAIL             ICONIUM                 38.11N  93.54W
06/16/2009  E0.75 INCH       ST. CLAIR          MO   PUBLIC

&&

HATCH
Local storm report, Jun 16, 5:27 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
527 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HEAVY RAIN       FORT SCOTT              37.84N  94.71W
06/16/2009  M2.29 INCH       BOURBON            KS   AWOS

            RAINFALL MEASURED DURING THE LAST HOUR.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:03 PM CDTSevere Thunderstorm WarningSGFOzark57 min
Jun 15, 7:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark20 min
Jun 15, 7:39 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 15, 7:44 PM CDTSevere Thunderstorm WarningSGFHowell61 min
Jun 15, 8:01 PM CDTSevere Thunderstorm WarningSGFOzark33 min
Jun 15, 8:31 PM CDTFlash Flood WarningSGFHowell5 hr
Jun 15, 10:33 PM CDTSevere Thunderstorm WarningSGFVernon72 min
Jun 15, 10:40 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more12 hr
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningSGFSt. Clair79 min
Jun 15, 11:05 PM CDTSevere Thunderstorm WarningSGFBenton85 min
Jun 15, 11:13 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan, St. Clair12 hr
Jun 15, 11:33 PM CDTSevere Thunderstorm WarningSGFCedar53 min
Jun 15, 11:38 PM CDTSevere Thunderstorm WarningSGFMorgan65 min
Jun 15, 11:48 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory70 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningSGFMiller79 min
Jun 16, 12:34 AM CDTSevere Thunderstorm WarningSGFMaries72 min
Jun 16, 12:48 AM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski13 hr
Jun 16, 1:25 AM CDTSevere Thunderstorm WarningSGFVernon40 min
Jun 16, 4:37 AM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Jun 16, 4:40 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
Jun 16, 5:04 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair41 min
Jun 16, 5:17 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair48 min
Jun 16, 5:43 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede47 min
Jun 16, 5:53 AM CDTTornado WarningSGFPolk35 min
Jun 16, 5:54 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan40 min
Jun 16, 6:00 AM CDTSevere Thunderstorm WarningSGFGreene, Polk45 min
Jun 16, 6:22 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster23 min
Jun 16, 6:25 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 16, 6:37 AM CDTSevere Thunderstorm WarningSGFGreene, Webster25 min
Jun 16, 6:43 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk5 hr
Jun 16, 6:47 AM CDTFlash Flood WarningSGFJasper6 hr
Jun 16, 6:59 AM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
Jun 16, 7:08 AM CDTFlash Flood WarningSGFGreene, Lawrence, Newton, Webster6 hr
Jun 16, 7:20 AM CDTRiver Flood WarningSGFVernon5 days
Jun 16, 7:20 AM CDTRiver Flood WarningSGFVernon5 days
Jun 16, 7:20 AM CDTRiver Flood WarningSGFCedar43 hr
Jun 16, 7:47 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Jun 16, 7:52 AM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone5 hr
Jun 16, 8:00 AM CDTFlash Flood WarningSGFCamden, Dent, Phelps, Pulaski6 hr
Jun 16, 8:21 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney5 hr
Jun 16, 9:29 AM CDTRiver Flood WarningSGFVernon6 days
Jun 16, 9:51 AM CDTFlash Flood WarningSGFDent, Oregon, Shannon6 hr
Jun 16, 10:41 AM CDTRiver Flood WarningSGFPulaski9 hr
Jun 16, 10:56 AM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Hickory, Morgan and 2 more9 hr
Jun 16, 12:01 PM CDTAreal Flood WarningSGFDallas, Laclede, Polk8 hr
Jun 16, 1:52 PM CDTAreal Flood WarningSGFCamden, Dent, Maries, Miller, Phelps, Pulaski and 1 more6 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.